# SDR SWIA2023061413

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 46,842 hours, 30,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L SIDE WINDSHIELD SHATTERED IN FLIGHT AT FL300 (FLT 3008 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
